# SDR FDEA201609293389

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,427 hours, 40,281 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PSEU FAIL LEVEL 1 ALERT 1000FT, 250 KTS LEVEL.  ELECT PROX SWITCHING MPN: 8-946-01 CPN: 3110976.  CFDS FAULT PSEU.  CURRENT FAULTS 317097 RIGHT SLAT OUTBD SENSOR B FAULT.  REF TSM TASK  27-80-00-810-804.  SENSOR READOUT R4B SLAT SENSOR FAIL.  NEED PSEU.  R&R NR 2 B RT SLAT INDB SENSOR AND NR 4B RT OUTBD SENSOR REF FIM 27-80-00-2, SWPM 20-20-03.  OPS CHECKS OK, REF MM 217-84-02-4.
